Change search
ReferencesLink to record
Permanent link

Direct link
On two theorems of Quinzii and rent controlled housing allocation in Sweden
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). (Combinatorics)
2007 (English)In: International Journal of Game Theory, ISSN 0020-7276, E-ISSN 1432-1270, Vol. 3, no 9, 515-526 p.Article in journal (Refereed) Published
Abstract [en]

The Swedish rent control system creates a white market for swapping rental contracts and a black market for selling rental contracts. Empirical data suggests that in this black-and-white market some people act according to utility functions that are both discontinuous and locally decreasing in money. We discuss Quinzii's theorem for the nonemptiness of the core of generalized house-swapping games, and show how it can be extended to cover the Swedish game. In a second part, we show how this theorem of Quinzii and her second theorem on nonemptiness of the core in two-sided models are both special cases of a more general theorem.

Place, publisher, year, edition, pages
2007. Vol. 3, no 9, 515-526 p.
National Category
URN: urn:nbn:se:kth:diva-90764DOI: 10.1142/S0219198907001576ScopusID: 2-s2.0-34948881190OAI: diva2:506473
QC 20120309Available from: 2012-02-28 Created: 2012-02-28 Last updated: 2012-03-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Eriksson, KimmoSjöstrand, Jonas
By organisation
Mathematics (Div.)
In the same journal
International Journal of Game Theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link